# SDR HEEA0011512

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3892R
- Make and model: Bell 206L-1
- Aircraft serial: 45594
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Restraint
- Part number: 206033506101
- Condition: Failure
- Location: M/R Xmsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RESTRAINT HAS SEPARATED BEARINGS BEYOND LIMITS.
